RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 2, Pages 396–413 (Mi izv2137)  

This article is cited in 1 scientific paper (total in 1 paper)

Lattice isomorphisms of group pairs

A. S. Pekelis


Abstract: Lattice isomorphisms of group pairs are examined. Conditions are cited under which every lattice isomorphism between pairs is induced by two isomorphisms or antiisomorphisms of the pairs.

Full text: PDF file (2025 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:2, 375–390

Bibliographic databases:

UDC: 519.4
MSC: 20L05, 20K15, 20K25, 20K27, 20D15
Received: 26.04.1968

Citation: A. S. Pekelis, “Lattice isomorphisms of group pairs”, Izv. Akad. Nauk SSSR Ser. Mat., 33:2 (1969), 396–413; Math. USSR-Izv., 3:2 (1969), 375–390

Citation in format AMSBIB
\Bibitem{Pek69}
\by A.~S.~Pekelis
\paper Lattice isomorphisms of group pairs
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 2
\pages 396--413
\mathnet{http://mi.mathnet.ru/izv2137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=257238}
\zmath{https://zbmath.org/?q=an:0247.20041}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 2
\pages 375--390
\crossref{https://doi.org/10.1070/IM1969v003n02ABEH000785}


Linking options:
  • http://mi.mathnet.ru/eng/izv2137
  • http://mi.mathnet.ru/eng/izv/v33/i2/p396

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Arshinov, L. E. Sadovskii, “Some lattice-theoretical properties of groups and semi-groups”, Russian Math. Surveys, 27:6 (1972), 149–191  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:120
    Full text:43
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019